# SDR ASOA201001206

- Difficulty date: September 1, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,658 hours, 26,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE FS 621.00 TO FS 625.30 INTERCOSTAL AT STRINGER 14L IS CRACKED IN RADIUS APPROX .7" LONG.  REMOVED CRACKED INTERCOSTAL AT FS 621 TO FS 625 STR 14L.  DRILLED AND LOCATED NEW SERVICEABLE INTERCOSTAL IAW SRM 51-42-21.   INSTALLED NEW INTERCOSTALS IAW SRM 51-42-21 AND APPLIED TOPCOAT IAW SRM 51-25-16.
